# SDR IPXA2018111205837

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 58,180 hours, 19,529 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Activated
- Location: Left Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE. OPEN.
